Separate names with a comma.
Discussion in 'Random Ramblings' started by SarahFair, Oct 22, 2009.
img/smilies/sad.png" alt="sad" />">http://www.youtube.com/watch?v=mScGC7nFDxM
It is very sad What is even more sad is the comments below the video....some people...
Quote:I never read them..
You are probably better off not to
I watched another video a few weeks ago and the woman was having seizures and had a severe speech impairment .She was so pretty and now she can barely walk. I know with all meds there is a chance of having severe allergic reactions but dang...
Very interesting symptoms. At least she can still enjoy running.
I'm very anti-vaccination.
SO many bad reactions go undocumented it's SCARY!
Not to be a turd in the punchbowl, but..
First of all, it wasn't the H1N1 shot.. She got a seasonal flu shot on 8/23 and began developed these symptoms some 10 days later. The H1N1 shot wasn't even around at that time.
Second, it's only suspected that the flu shot caused this -- they're not sure. They know that this condition can be brought on by reactions to medication, but that's certainly not specific to a flu shot... Should we avoid all medication?
What makes me mad is that Inside Edition decided to run this because it was posted on Drudge earlier in the day. Why did Drudge post it? Well, in my not-so-humble opinion, it's because he's basically turned what once was a decent little aggregate news site into a bombastic garbage heap of complete wingnuttery over the last year or so..
Bottom line to this story, though...a seasonal flu shot may have been the cause of this, but it's a 1 in >1,000,000 risk.
Sorry...it's just that stories like this kinda make me angry..
Quote:I kinda am too. Shots to get into school is one thing but I dont like the whole idea of a flu shot..